# SDR IXXA2023040302

- Difficulty date: March 16, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Gouged
- Component: Thrust Reverser, Boeing
- Component part number: 6811271G08
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBOARD THRUST REVERSER MATING SURFACES GOUGED
